# SDR FDEA201503271104

- Difficulty date: March 27, 2015
- Submitted: March 27, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51341
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1460 - 1480 RBL 24.75, SEAT TRACK CROWN CHAFED.  REMOVED IAW SRM 51-10-02 REV 114.  REWORKED AREA, EVALUATED CLEAN UP DEPTH OF 0.09" EXCEEDS SEAT TRACK CROWN LIMIT 0.06" IAW SRM 53-00-52 DETAIL II FIG 101 ALLOWABLE DAMAGE 1 REV 114.  SEAT TRACK REPAIR CARRIED OUT BETWEEN BS 1450 - 1540, RBL 24.75 IAW SRM 53-00-52 FIG 201 REPAIR 1 OPTION 1 REV 114.  REPAIR CLASSIFIED AS MAJOR.
